American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Christine Bessenrodt and Jørn B. Olsson. On Cartan matrices and lower defect groups for covering groups of symmetric groups. Trans. Amer. Math. Soc. 358 (2006) 3623-3635. MR 2218991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Alexander S. Kleshchev and Pham Huu Tiep. On restrictions of modular spin representations of symmetric and alternating groups. Trans. Amer. Math. Soc. 356 (2004) 1971-1999. MR 2031049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. E. Andrews, C. Bessenrodt and J. B. Olsson. Partition identities and labels for some modular characters . Trans. Amer. Math. Soc. 344 (1994) 597-615. MR 1220904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Bean and P. Hoffman. Zelevinski algebras related to projective representations . Trans. Amer. Math. Soc. 309 (1988) 99-111. MR 957063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert L. Griess. Schur multipliers of finite simple groups of Lie type . Trans. Amer. Math. Soc. 183 (1973) 355-421. MR 0338148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1